# SDR ASAA2023101445651

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N917AK
- Make and model: Boeing 737-9
- Aircraft serial: 67500
- Aircraft time: 936 hours, 267 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 4V7VMF
- Condition: Faulty
- Location: Wx Radar Sys
- Part time: 931 hours, 266 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR CONTROL CONSOLE TOP ROW (LEFT) PUSH BUTTONS WILL NOT STAY DEPRESSED WHEN SELECTED. GROUNDED - YES. REMOVED & REPLACED WEATHER RADAR CONTROL PANEL REF B737-9 AMM 34-41-53. OPS CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
